Rotation surfaces with $1$-type Gauss map
Bull. Korean Math. Soc. 2005 Vol. 42, No. 1, 23-27
Published online March 1, 2005
Athoumane Niang
Universite Montpellier II
Abstract : In this paper, we study rotation surfaces in a Euclidean space with pointwise $1$-type Gauss map and obtain by the use of the concept of pointwise finite type Gauss map, a characterization theorem for rotation surfaces of constant mean curvature.
Keywords : Laplacian, Gauss map, pointwise 1-type
MSC numbers : 53B25, 53C40
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd